# SDR MASA200600568

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,665 hours, 11,991 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7356 BUF - APU OVERTEMP AND FIRE WARNING MESSAGE.  MX INSPECTED APU FOUND INDICATION OF BURNT WIRES, SECURED WIRING AND PLACED SYSTEM ON MEL.  MX R&R EGT THERMOCOUPLE AND REPAIRED WIRING.
